Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
~Q~

4 months off accutane and still doing good.

Just came by to see what's up on these fourms.

I've been off of my accutane 80mg a day for 6 months for 4 months now and I am still doing good.

I noticed a few zits that are microsopic on my back... I still have some redness but no severe acne. Hopefully it doesn't come back.

I am thinking about doing some steroids now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×